Volume 3, issue 1 (1999)

Download this article
For printing
Recent Issues

Volume 23
Issue 7, 3233–3749
Issue 6, 2701–3231
Issue 5, 2165–2700
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Embeddings from the point of view of immersion theory : Part II

Thomas G Goodwillie and Michael Weiss

Geometry & Topology 3 (1999) 103–118

arXiv: math.GT/9905203

Abstract

Let M and N be smooth manifolds. For an open V M let emb(V,N) be the space of embeddings from V to N. By the results of Goodwillie and Goodwillie–Klein, the cofunctor V emb(V,N) is analytic if dim(N) dim(M) 3. We deduce that its Taylor series converges to it. For details about the Taylor series, see Part I

Keywords
Embedding, immersion, calculus of functors
Mathematical Subject Classification
Primary: 57R40
Secondary: 57R42
References
Forward citations
Publication
Received: 10 May 1998
Revised: 5 May 1999
Accepted: 13 May 1999
Published: 28 May 1999
Proposed: Ralph Cohen
Seconded: Haynes Miller, Gunnar Carlsson
Authors
Thomas G Goodwillie
Department of Mathematics
Brown University
Box 1917
Providence
Rhode Island 02912-0001
USA
Michael Weiss
Department of Mathematics
University of Aberdeen
Aberdeen
AB24 3UE
United Kingdom